Cited 0 times in

항결핵제의 부작용에 관한 임상적 고찰

Issue Date
1987
Description
의학과/석사
Abstract
[한글] 결핵치료의 중요한 요소중의 하나가 항결핵제의 부작용에 의한 치료의 중단과 이에 따르는 치료실패임은 주지의 사실이다. 이러한 항결핵제의 부작용은 임상적으로 매우 중요하다. 그러나 아직 이에 대한 연구가 미비하기에 저자는 세브란스병원에 입원치료를 받았던 초치료 및 재치료 폐결핵 환자 530명을 대상으로 하여 이들에게서 나타난 부작용을 개별적인 약제 및 병용방법에 따라 그 양상과 빈도를 살펴보았다. 부작용은 모두 24.5%에서 나타났으며 연령이나 성별의 차이는 없었다. 부작용은 소화기 장애 등 경미한 것으로부터 급성 신부전 같은 심한 부작용까지 다양하였으나 쇼크같은 치명적인 부작용은 없었다. 부작용의 양상으로는 소화기 장애가 가장 많았고(12.6%), 간독성은 3.8%이었고, 대부분 SGOT와 SGPT가 같이 증가하였으며, 이들은 투 약중지 후 평균 10.4일 만에 정상으로 환원되고, 과민반응은 5.8%로 간독성보다는 많이 나타났으나 이 역시 투약중지후 곧 증세가 소실되었다. 약제의 병용요법에 따른 부작용의 발현빈도는 차이가 없었으며 특히 PZA(pyrazimaid)를 첨가한 경우 다른 보고들과 마찬가지로 타 병용요법에 비하여 많은 경향을 보였을 뿐이다. 약제별 부작용의 빈도는 para-aminisalicylic acid(PAS), cycloserine(CS), rifampicine(RFO), atreptomycin(SM), isoniazid(INH), ethambutol(EMB) 등의 순이었고 양상으로는 역시 INH, RFP, PZA 등에 의한 간독성과 SM, RFP, INH 등에 의한 과민반응이 주된 것이었으며 기타 약제들에 의한 시청각 장애, 관절통, 신경 및 정신장애, 현훈, 급성 신부전 등 이 있었다. 부작용 때문에 약제를 변경한 경우는 전체의 6%이었으며 원인은 대부분이 간독성과 과민반응이었고 주 원인 약제는 SM, CS, FRP, PAS 등이었다. 이상의 결과를 종합하여 보면 다음과 같다. 1. 부작용은 530예중 130명(24.5%)에서 발생하였다. 2. 성별에 따른 부작용의 빈도는 남자가 21.6%, 여자가 29.4%로 여자에게 약간 많아 보였으나, 통계학적인 의의는 없었다. 3. 연령별에 따른 부작용의 빈도는 31-40세에서 가장 높았으며(37.1%), 20세 이하의 연령군에서 가장 낮았으나(16.0%), 통계학적인 의의는 없었다. 4. 부작용의 유형으로는 소화기장애가 12.6%로 가장 많았고, 다음이 과민반응 5.3%, 간독성 3.8%, 난청, 현훈 및 이명, 관절통, 정신 장애가 0.8%, 시력장애가 0.4%의 순이었다. 5. 병용요법에 따라 부작용은 SHER(SM, INH, EMB, RFP), 24.3%, SHR(SM, INH, RFP) 29.8%M, SHRZ(SM, INH, RFP, PZA) 36.7%, SHR(SM, INH, RFP) 19.8%, HER(INH, EMB, REP) 18.5%의 순으로 발생하였으나 통계학적 의의는 없었다. 6. 약제에 따른 부작용은 PZA(7.0%), RFP(3.7%), INH(2.7%), SM(1.9%) 등의 순이었으며, 간독성은 RFP이 9예, INH 5예, PZA 3예의 순이었다. 7. 부작용에 의한 약제의 변경과 중지는 모두 32예(6.0%)이었고, 이는 대부분 간독성(10예)과 과민반응(9예)에 의한 것이었으며, RFP이 11예(2.6%), SM이 7예(1.9%), INH가 5예(1.0%), PZA 4예(4.7%), CS 3예(6.4%), EMB 2예(0.6%) 등의 순이었다. 이상의 결과로 항결핵제의 부작용은 흔히 볼 수 있으며 임상의들은 이에 대한 경각심을 항상 갖고 치료에 임할 것이며 항결핵제를 투여받고 있는 환자들에게도 충분한 교육과 주의를 주어 항결핵제에 의한 부작용을 최소화 시킬 수 있고 이에 따라 치료실패율도 줄 일 수 있다고 사료되며 아울러 이 연구가 환자를 위한 보다 정확한 통계를 위한 뒷받침이 되었으며 하는 바람이다. Clinical Study of Adverse Reactions of Anti-Tuberculosis Drugs Yong Wook Cho Department of Medical Science, The Graduate School, Yonsei University (Directed by Assoc. Prof. Sung-Kyu Kim, M.D.) Most of all anti-tuberculosis regimens can cause adverse reactions which are very important factors in treatment failure of tuberculosis An analysis is presented of those adverse reactions which occurred in 530 patients treated various regimens, Adverse Reactions were detected in 130(24.6%) patients and the age and sex difference is not statistically significant. These are usually minor such as G-I trouble and so on, but it might be quite serious such as acute renal failure. Hepato-toxic reactions were occurred in 3.8% and characterized by transient elevation of transaminase, seldom accompanied by abnormality of high serum bilirubin levels. They were normalized after withdrawal or dosage adjustment. Allergic reactions occured in 5.3% and they were normalized after with drawl or reducing dosage, too. The difference between regimens and frequency of toxicity was not of statistical significance. Even when PZA is added in regimen, there was no evidence of an inceasing frequency of hepatotoxicity. Analysis on the frequency of drug toxicity showed that it was caused by PAS in 25% of patients receiving it, in 8.5% by Cycloserine, in 7.0% by Pyrazinamide, in 3.7% by Rifampicin, in 2.7% by Isoniazid, in 1.9% by Streptomycin and in 1.3% by Ethambutol. Hepato-toxicity was mainly attributed to REP, INH and PZA. Allergic reactions mainly attributed to SM, REP, INH, rarely to EMB. Adverse reaction leading to alteration or withdrawal of regimen or drug occurred in 32 cases(6.0%) and mainly attributed to PAS, CS, REP and SM.
[영문] Most of all anti-tuberculosis regimens can cause adverse reactions which are very important factors in treatment failure of tuberculosis An analysis is presented of those adverse reactions which occurred in 530 patients treated various regimens, Adverse Reactions were detected in 130(24.6%) patients and the age and sex difference is not statistically significant. These are usually minor such as G-I trouble and so on, but it might be quite serious such as acute renal failure. Hepato-toxic reactions were occurred in 3.8% and characterized by transient elevation of transaminase, seldom accompanied by abnormality of high serum bilirubin levels. They were normalized after withdrawal or dosage adjustment. Allergic reactions occured in 5.3% and they were normalized after with drawl or reducing dosage, too. The difference between regimens and frequency of toxicity was not of statistical significance. Even when PZA is added in regimen, there was no evidence of an inceasing frequency of hepatotoxicity. Analysis on the frequency of drug toxicity showed that it was caused by PAS in 25% of patients receiving it, in 8.5% by Cycloserine, in 7.0% by Pyrazinamide, in 3.7% by Rifampicin, in 2.7% by Isoniazid, in 1.9% by Streptomycin and in 1.3% by Ethambutol. Hepato-toxicity was mainly attributed to REP, INH and PZA. Allergic reactions mainly attributed to SM, REP, INH, rarely to EMB. Adverse reaction leading to alteration or withdrawal of regimen or drug occurred in 32 cases(6.0%) and mainly attributed to PAS, CS, REP and SM.
URI
http://ir.ymlib.yonsei.ac.kr/handle/22282913/117048
Appears in Collections:
2. 학위논문 > 1. College of Medicine (의과대학) > 석사
사서에게 알리기
  feedback
Fulltext
교내이용자 서비스로 제공됩니다.
Export
RIS (EndNote)
XLS (Excel)
XML

qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse